Anabolics
Search More Than 6,000,000 Posts
Results 1 to 15 of 15
  1. #1
    caggedemon is offline New Member
    Join Date
    Apr 2002
    Location
    india
    Posts
    13

    Unhappy Solve Dis Out If Ya Can

    YO !! BUDIES,
    CAN ANYONE SOLVE DIS SHIT AGAIN ..MANY SAY DAT USIN SUST250 OR ANYOTHER ROIDS CAN CAUSE IMPOTENCY IN MALES.
    I'M IN STATE WHERE MY BRAIN IS NOT WORKIN.I'M USIN ROIDS 4 JUST 8 MONTHS {8WEEKS CYCLE WITH 4 WEEKS OFF} PLZ IS THER ANYONE WHO CAN GET ME OUTTA DIS SHIT,IM SUCKED UP

  2. #2
    D00fy's Avatar
    D00fy is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    Dirty South
    Posts
    2,224
    take clomid:/

  3. #3
    Kid Shred's Avatar
    Kid Shred is offline Member
    Join Date
    Feb 2002
    Location
    Fortress of Soltitude,North Pole
    Posts
    737
    Tu mare sur tik ne he, (bad Hindi Spelling)

  4. #4
    rangerdudeleads is offline Senior Member
    Join Date
    Dec 2001
    Posts
    1,439
    i didnt know sus 250 would cause impotency, but if it does thats new to me but like doofy said make sure you take cloids when your done with your cycle.

  5. #5
    Shredz is offline Respected Member
    Join Date
    Nov 2001
    Location
    The Rink!!
    Posts
    3,169
    8 weeks on 4 weeks off????

    time on = time off bro

    I third the clomid...and about it making you impotent...Not here bro...I am all reved up to go when I am on.

  6. #6
    rangerdudeleads is offline Senior Member
    Join Date
    Dec 2001
    Posts
    1,439
    hey bro me personally , I would go 8 weeks on and 8 weeks off.

  7. #7
    tryingtogetbig's Avatar
    tryingtogetbig is offline Whiney Member
    Join Date
    Mar 2002
    Location
    NW of DFW TX
    Posts
    3,463
    I can't even understand what you are saying to try and help! Sorry.

    peace,

    ttgb

  8. #8
    Ajax's Avatar
    Ajax is offline Senior Member
    Join Date
    Feb 2002
    Posts
    1,235
    CagedDemon

    Taking Sustanon 250 for 8 weeks on and 4 weeks off definitely affects your ability to differentiate between the dipthong 'TH' and the letter 'D,' use lower caps keys, spell whole words and punctuate.

    Seriously, if you want a question answered, ask it in a matter that people can understand it. We now know that you are seriously hip, dude, but the question you asked was???

    Doing Sustanon for 8 weeks on and 4 weeks off, means that for about one week your system doesn't have any testosterone in your system that was not injected. You don't give your system any time to restore it's natural testosterone production. I assume you are not using Clomid; anyway, if you are, you are wasting it 'cuz you aren't off the juice long enough to restore natural testosterone production.

    Studies have been done that show that testosterone admimistered IM for 12 weeks caused sperm count to drop to a level low enough that it has been considered as a possible male contraceptive. Using testosterone or other steroids can cause testicular shrinkage and a reduction in the volume of the ejaculate.
    Last edited by Ajax; 04-14-2002 at 11:10 AM.

  9. #9
    rangerdudeleads is offline Senior Member
    Join Date
    Dec 2001
    Posts
    1,439

    Re: Solve Dis Out If Ya Can

    Originally posted by caggedemon
    YO !! BUDIES,
    CAN ANYONE SOLVE DIS SHIT AGAIN ..MANY SAY DAT USIN SUST250 OR ANYOTHER ROIDS CAN CAUSE IMPOTENCY IN MALES.
    I'M IN STATE WHERE MY BRAIN IS NOT WORKIN.I'M USIN ROIDS 4 JUST 8 MONTHS {8WEEKS CYCLE WITH 4 WEEKS OFF} PLZ IS THER ANYONE WHO CAN GET ME OUTTA DIS SHIT,IM SUCKED UP
    Hey bro I forgot about this earlier but if your prostates are
    inflammed or infected it will affect your erection and also it sometimes will make you piss funny(dribble out) anyway sorry I forgot to mention this earlier. I will tell you what I take to help me with my prostates that helps me and its called saw palmetto, if you need some all nutrtion(guys that own this sites) they have good deals on all supplements and protein.

  10. #10
    flex321's Avatar
    flex321 is offline Member
    Join Date
    Feb 2002
    Location
    New York
    Posts
    606
    seriously someone warn this guy with a punishment or something, make him take some time and write his posts out clearly. Its bad enough that he's yelling with his caritals but I have to read that slop. To be honest it gave me a splitting headache reading that.

    lol, sorry its just I have no patience for ignorance.

  11. #11
    hulk101's Avatar
    hulk101 is offline Junior Member
    Join Date
    Jan 2002
    Posts
    59
    I can't even understand what you are saying to try and help! Sorry.

    sorry bro, i have to agree with tryingtogetbig grammer skills are imperativbe if you want the correct advice. i cant understand either... however i do understand that you are NOT taking enough time off... sust stays in your system for atleast a month after you last injection. which is 4 weeks. and them you start right back up.. you are not giving your body to process all the AS and cycle it out. in other words you are constantly on.. and your nuts shut down....
    peace

  12. #12
    B-A-M-F's Avatar
    B-A-M-F is offline Associate Member
    Join Date
    Feb 2002
    Location
    Fort Lauderdale Florida
    Posts
    381
    definately hit the clomid, not a flame but did you research at all before you started the sust, how much u taking, u taking anything else, what does your cycle look like???need more info man

  13. #13
    G Child's Avatar
    G Child is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    Some kind of padded room...wearing some kinda white jacket...can't move...help!
    Posts
    2,572
    If he's going off for only 4 weeks then would clomid really be effective? Starting clom after his last injection would be a waste since his test levels from the AS will still be too high. If he waited the 3 weeks to start then he would only have one week of Clomid.

    So I guess if you really want your nuts then the only answer would be to stay off longer.

  14. #14
    caggedemon is offline New Member
    Join Date
    Apr 2002
    Location
    india
    Posts
    13
    HI TO ALL THE MEMBERS ON THIS BOARD,
    I APLOIGIZE ON MY SPELLING MISTAKES ,IF U GUYS GOT HEADACE
    IN READING MY STUFF .I KNOW THIS IS SOMTHING FUNNY BUT WAT TO DO ?
    BT W THANX BROS,FOR UR BRILLIANT ADVICE U'VE GIVEN TO ME .I THINK THIS WOULD HELP ME A GREAT DEAL.
    ONCE AGAIN PLZ DONT MIND ...... I KNOW U GUYS R HERE TO HELP A DUMBO LIKE ME .....HAHAHA JUST KIDIN.
    CAGEDDEMON

  15. #15
    Ajax's Avatar
    Ajax is offline Senior Member
    Join Date
    Feb 2002
    Posts
    1,235
    I KNOW THIS IS SOMTHING FUNNY BUT WAT TO DO ?
    TAKE OFF THE CAP LOCK KEY! THAT'S WHAT YOU CAN DO FOR STARTERS!

    Spell out the f**king words:

    WAT = what
    U = you.
    PLZ = please.
    R = are

    Damn boy, are you that dense or what?
    Last edited by Ajax; 04-17-2002 at 05:23 AM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •